MAUDE Adverse Event Report: ST. JUDE MEDICAL (CVD-PLYMOUTH) ULTIMUM EV HEMOSTASIS INTRODUCER WITH TIP MARKER; INTRODUCER, CATHETER

ST. JUDE MEDICAL (CVD-PLYMOUTH) ULTIMUM EV HEMOSTASIS INTRODUCER WITH TIP MARKER; INTRODUCER, CATHETER
Model Number C407699
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
During the deployment of portico tavi, it was noted that the yellow cap on top of the 19f ultimum hemostasis introducer was detached and blood was leaking from that site.The introducer was able to be manipulated in order to complete the procedure.A higher blood loss than normal was experienced by the patient, but no interventions were needed to replenish the loss of blood.
 
Additional Manufacturer Narrative
One 19f ultimum ev introducer sheath was received for evaluation.The dilator was also returned.The yellow hemostasis cap was no longer attached to the hemostasis body.The hemostasis seal was located inside the hemostasis cap.No other visual anomalies were noted.The introducer was examined and found no evidence that the device was welded; the weld between the cap and hub joint is not visible.

Brand Name
ULTIMUM EV HEMOSTASIS INTRODUCER WITH TIP MARKER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL (CVD-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
MDR Report Key8354857
Report Number3005334138-2019-00092
Device Sequence Number2370647
Product Code DYB
UDI-Device Identifier05415067014382
UDI-Public05415067014382
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberC407699
Device Catalogue NumberC407698
Device Lot Number6521297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/08/2019
Supplement Date Received by Manufacturer06/14/2019
Initial Report FDA Received Date02/20/2019
Supplement Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR